# SDR QMLA2010121810083

- Difficulty date: December 18, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N911ED
- Make and model: Bell 429
- Aircraft serial: 57006
- Aircraft time: 552 hours
- Engine: Pwc PW207D
- Engine time: 552 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 429010433103
- Part serial: TY78
- Condition: Worn
- Location: Main Rotor
- Part time: 552 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PILOT NOTICED IN FLIGHT, UPON VISUAL INSP OF MAIN ROTOR AND MAIN ROTOR CONTROLS FOUND GREEN PC LINK UPPER BEARING OUT OF LIMITS.
